1. LINKAGE OF IDEALS OVER A MODULE

M. Jahangiri; Kh. Sayyari

Volume 8, Issue 2 , Winter and Spring 2021, , Pages 269-281

Abstract
  Inspired by the works in linkage theory of ideals, we define the concept of linkage of ideals over a module. Several known theorems in linkage theory are improved or recovered. Specially, we make some extensions and generalizations of a basic result of Peskine and Szpiro \cite[Proposition 1.3]{PS}, namely ...  Read More

2. A NOTE ON BALANCED BIG COHEN–MACAULAY MODULES

Abdol N. Bahlekeh

Volume 8, Issue 2 , Winter and Spring 2021, , Pages 201-207

Abstract
  Let $(R, m, k)$ be a Cohen-Macaulay complete local ring with the canonical module $\omega$. The aim of this note, is to show that, under mild assumptions, the class of balanced big Cohen--Macaulay modules coincides with the one consisting of those modules admitting a right resolution by modules in $ ...  Read More